# SDR AALA201905309011

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: DS5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: 0.125" CRACK ON INTERCOATAL FITTING AT FR 16. REMOVED AND REPLACED INTERCOSTAL FITTING P/N DS5311423620091.
